International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 459-469

Existence theorems for differential inclusions with nonconvex right hand side

Nikolaos S. Papageorgiou

University of Illinois, Department of Mathematics, 1409 West Green Street, Urbana 61801, Illinois, USA

Received 21 November 1985; Revised 26 February 1986

Copyright © 1986 Nikolaos S. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we prove some new existence theorems for differential inclusions with a nonconvex right hand side, which is lower semicontinuous or continuous in the state variable, measurable in the time variable and takes values in a finite or infinite dimensional separable Banach space.